Show simple item record

dc.contributor.authorCerutti, Rubén A.es
dc.contributor.authorLuque, Luciano L.es
dc.date.accessioned2020-06-02T22:47:58Z
dc.date.available2020-06-02T22:47:58Z
dc.date.issued2014es
dc.identifier.citationCerutti, Rubén A., Luque, Luciano L. 2014. k-Fractional Trigonometric Functions. International Journal of Contemporary Mathematical Sciences. Bulgaria: Hikari Ltd, vol. 9, no. 12, p. 569 - 578. ISSN 1314-7544.
dc.identifier.issn1314-7544
dc.identifier.urihttp://repositorio.unne.edu.ar/handle/123456789/9107
dc.description.abstractBased on the k-Mittag-Lefler function and the k- -Exponential Function we introduce families of functions that allows us define new fractional trigonometric functions that contain the classical trigonometric functions as particular case for some convenient election of parameters. We study some elementary properties and obtain the Laplace transform of some elements of the families.es
dc.formatapplication/pdf
dc.format.extentp. 569 - 578
dc.language.isoenges
dc.publisherHikari Ltdes
dc.relationhttp://dx.doi.org/10.12988/ijcms.2014.4885
dc.sourceInternational Journal of Contemporary Mathematical Sciences, 2014, Vol. 9, no. 12, pp. 569 - 578.
dc.subjectFRACTIONAL CALCULUSes
dc.subjectK-CALCULUSes
dc.subjectEXPONENTIAL FUNCTIONes
dc.titlek-Fractional Trigonometric Functionses
dc.typeArtículoes
dc.description.affiliationFil: Cerutti, Rubén A. Facultad de Ciencias Exactas y Naturales y Agrimensura. Universidad Nacional del Nordeste; Argentina.es
unne.journal.paisBulgaria
unne.journal.ciudadRousse


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record